5 years ago, I felt weakness in leg, Also urine frequent and over active bladder . Before that My skin became dry. I refered to doctor but they could not diagnose my illness. The doctors told that my illness is MS. I use one month metil prednisolonw,baclofen and clonazepzm . I refered to another doctor and he asked to take MRI and EVOK Potential test . There was not anything in MRI . but in EVOK test it was found some disorder . Finally I carried out blood test and determined I have HTLV_! virosis.
At the bigining I used baclofen (30mg per day) and clonazepam( 1 mg per day). After that I used tizanidin(12 mg per day) insist of baclofen . Now ( after five years ) I feel weakness of my legs increase but urine frequncy decrease by using Oxibutinine ( 5 mg per day). Now I do not use other drug except Oxibutinine.
I do all personal and family responsibility and work in consulting engineer as project manager . I think I should adopt the situation and enjoy from the life.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?